# SDR CA140721009

- Difficulty date: July 8, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Beech B200
- Aircraft time: 12,958 hours
- Engine: Pwa PT642A
- Propeller: Hartzl HCE4N3
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Line
- Condition: Damaged
- Location: Fuel Control
- Stage of operation: TX
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

(CAN) PILOTS REPORTED ENGINE BECAME NON RESPONSIVE TO PLA INPUT DURING TAXI.  THE COMPRESSOR SPEED (NG) ROLLED BACK ALL THE WAY DOWN TO 42 PERCENT.  DURING THE ON GROUND TROUBLESHOOTING, THE PROBLEM WAS RESOLVED WHEN PLA LINES WERE REPLACED. THE ACFT RETURNED IN SERVICE.
